# SDR UIEA2020071321532

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,698 hours, 11,326 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING INTERIOR INSPECTION,  CARGO FIRE LIGHT ILLUMINATED.   PERFORMED A BITE TEST IAW FIM 26-14 FT 809. OK FOR SERVICE.
